MathSciNet Relay Station
MathSciNet bibliographic data
MR409764 (53 #13516) 28A65 (46L10)
Feldman, J.; Lind, D. A. Hyperfiniteness and the Halmos-Rohlin theorem for nonsingular Abelian actions. Proc. Amer. Math. Soc. 55 (1976), no. 2, 339–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement